# SDR DALA1036609864

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOOR PANEL NR32 GOUGED 2 PLACES IN FLOOR PANEL.  BLENDED GOUGES IAW SRM 53-01, FIG 1.  MATERIAL FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1 CUTOUT DAMAGED SECTION OF CHANNEL IAW SRM 53-05, FIG 1. FABBED 2EA CHANNELS IAW SRM 53-05, FIG 1.  TREATED AND PRIMED IAW SRM 51-10-3. INSTALLED 2EA CHANNEL IAW 51-30-2.
